MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 16 FR, 1.7 CM, 30 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 16 FR, 1.7 CM, 30 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0270-16-1.7-30
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 03aug2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a 16fr gj feeding tube where the jejunal port marker was switched with the gastric port marker with no reported injury and no reported use with a patient.No additional information was provided.
 
Additional Manufacturer Narrative
The sample was returned for evaluation.The original packaging was not returned with the sample device.The molded head, tube and balloon appears to be discolored with foreign substances on the exterior of the device.The returned sample was placed in a well-lit area after decontamination.The gastric and jejunal valves components and ports were then observed for leaks during infusion of the valves.The valves were flushed with a continuous feed of water through the vales and no leakage was seen coming from around the valve and port housing.Visual examination noted.There were damages noticed around the bonded areas of the ports (gastric and jejunal).The returned device was examined under magnification (30x).There was evidence of tears and splits on the molded head area of the device and the gastric and jejunal ports could be removed from the feed head with little force due to the damage seen.When reviewing the feed head, the valves (gastric and jejunal) were in the wrong port housing.Both valves could be removed without any resistance and the adhesive around the valves had been altered.The valves were then placed in the right port housing and was able to function as intended without leaks.When infused with water, the water exited the correct skived location.A root cause was not identified for this event.The device history records (dhr) were reviewed for lot number aa6221n25.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and released by quality assurance.There were no nonconformance(s), or abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.All information reasonably known as of 06nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6766721
Report Number9611594-2017-00112
Device Sequence Number13969427
Product Code KNT
UDI-Device Identifier10680651956375
UDI-Public10680651956375
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Model Number0270-16-1.7-30
Device Catalogue Number991095637
Device Lot NumberAA622IN25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date11/09/2017
Patient Sequence Number1